Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2019, Volume 31, Issue 6, Pages 38–78 (Mi aa1675)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Groups normalized by the odd unitary group

E. Yu. Voronetsky

Chebyshev Laboratory, St. Petersburg State University, Department of Mathematics and Mechanics

Abstract: Quadratic forms on bimodules are defined and the sandwich classification theorem is proved for subgroups of the general linear group $ \operatorname {GL}(P)$ normalized by the elementary unitary group $ \operatorname {EU}(P)$ if $ P$ is a regular bimodule with sufficiently large hyperbolic part.

Keywords: quadratic forms, unitary groups.

Funding Agency Grant Number
Gazprom Neft
The research was supported by “Native towns”, a social investment program of PJSC “Gazprom Neft”.


Full text: PDF file (435 kB)
First page: PDF file
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2020, 31:6, 939–967

Bibliographic databases:

MSC: 19G38
Received: 07.03.2019

Citation: E. Yu. Voronetsky, “Groups normalized by the odd unitary group”, Algebra i Analiz, 31:6 (2019), 38–78; St. Petersburg Math. J., 31:6 (2020), 939–967

Citation in format AMSBIB
\Bibitem{Vor19}
\by E.~Yu.~Voronetsky
\paper Groups normalized by the odd unitary group
\jour Algebra i Analiz
\yr 2019
\vol 31
\issue 6
\pages 38--78
\mathnet{http://mi.mathnet.ru/aa1675}
\elib{https://elibrary.ru/item.asp?id=45090586}
\transl
\jour St. Petersburg Math. J.
\yr 2020
\vol 31
\issue 6
\pages 939--967
\crossref{https://doi.org/10.1090/spmj/1630}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000587617700002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85097527913}


Linking options:
  • http://mi.mathnet.ru/eng/aa1675
  • http://mi.mathnet.ru/eng/aa/v31/i6/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Voronetsky, “Injective stability for odd unitary K-1”, J. Group Theory, 23:5 (2020), 781–800  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:116
    References:9
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021